MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medecine interne · 1982

Drug induced hepatitis.

Tăpălagă D, Dumitraşcu D, Coldea A, Ban A, Dancea S

СтатьяПеревод в очереди

Аннотация

During the last decade an increased incidence of the adverse reactions to drugs with liver involvement was found. The liver lesions produced by drugs constituted a constant concern. We followed the course of liver disease produced by tuberculostatics, cytostatics, antidepressive, antibiotics, narcotics, antirheumatics, by biochemical, immunological and morphological investigations (needle biopsy of the liver with optical and electronic microscopy). The pattern of the damage to the liver ranges from minimal functional changes to severe aspects with cytolysis and cholestasis. Hypersensitivity to drugs (cutaneous eruption, rash, fever, eosinophilia) were observed only in three cases. The cholestatic clinical form was the most frequently encountered, raising problems of differential diagnosis with acute viral hepatitis and obstructive jaundice. Clinical evolution of drug induced hepatic lesions is favourable as soon as the administration of drug is arrested. Chronic evolution, as reported in the literature when the administration of hepatotoxic drug is continued, was noted only in one patient who was using Chlorpromazine.

Для цитирования: Tăpălagă D, Dumitraşcu D, Coldea A, Ban A, Dancea S. Drug induced hepatitis.. Medecine interne. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.